Acta Mathematica Hungarica

, Volume 91, Issue 1, pp 27–52

Lagrange Interpolation at Laguerre Zeros in Some Weighted Uniform Spaces

  • G. Mastroianni
  • D. Occorsio
Article

DOI: 10.1023/A:1010678709857

Cite this article as:
Mastroianni, G. & Occorsio, D. Acta Mathematica Hungarica (2001) 91: 27. doi:10.1023/A:1010678709857

Abstract

We introduce an interpolatory process essentially based on the Laguerre zeros and we prove that it is an optimal process in some weighted uniform spaces.

Copyright information

© Kluwer Academic Publishers/Akadémiai Kiadó 2001

Authors and Affiliations

  • G. Mastroianni
    • 1
  • D. Occorsio
    • 1
  1. 1.DIPARTIMENTO DI MATEMATICAUNIVERSITÀ DELLA BASILICATAPOTENZAITALY